Eurasian Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2021, Volume 12, Number 1, Pages 39–48 (Mi emj390)  

Boundedness of Riemann–Liouville operator from weighted Sobolev space to weighted Lebesgue space

A. Kalybaya, R. Oinarovb

a Department of Economics, KIMEP University, 4 Abay Ave, 050010 Almaty, Kazakhstan
b Department of Mechanics and Mathematics, L.N. Gumilyov Eurasian National University, 5 Munaitpasov St, 010008 Nur-Sultan, Kazakhstan

Abstract: In this paper, we obtain a criterion for the boundedness of the Riemann–Liouville fractional integration operator from a weighted Sobolev space to a weighted Lebesgue space.

Keywords and phrases: Sobolev space, Riemann-Liouville operator, weight function, boundedness, weighted inequality.

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Kazakhstan AP09259084
The paper was written under the financial support of the Ministry of Education and Science of the Republic of Kazakhstan, Grant No. AP09259084 in the area ôScientific research in the field of natural sciences''.


DOI: https://doi.org/10.32523/2077-9879-2021-12-1-39-48

Full text: PDF file (398 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 26D10, 47B38
Received: 15.08.2019
Language:

Citation: A. Kalybay, R. Oinarov, “Boundedness of Riemann–Liouville operator from weighted Sobolev space to weighted Lebesgue space”, Eurasian Math. J., 12:1 (2021), 39–48

Citation in format AMSBIB
\Bibitem{KalOin21}
\by A.~Kalybay, R.~Oinarov
\paper Boundedness of Riemann--Liouville operator from weighted Sobolev space to weighted Lebesgue space
\jour Eurasian Math. J.
\yr 2021
\vol 12
\issue 1
\pages 39--48
\mathnet{http://mi.mathnet.ru/emj390}
\crossref{https://doi.org/10.32523/2077-9879-2021-12-1-39-48}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000647563900003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85103720062}


Linking options:
  • http://mi.mathnet.ru/eng/emj390
  • http://mi.mathnet.ru/eng/emj/v12/i1/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Number of views:
    This page:42
    Full text:25

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021